On the destruction of surface waves
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 886-892
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a18,
author = {P. I. Naumkin and I. A. Shishmarev},
title = {On the destruction of surface waves},
journal = {Differencialʹnye uravneni\^a},
pages = {886--892},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a18/}
}
P. I. Naumkin; I. A. Shishmarev. On the destruction of surface waves. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 886-892. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a18/